# SDR SWAA2021062887215

- Difficulty date: June 23, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 13,500 hours, 29,785 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG26798
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE CAME LOOSE FROM FRWD ENTRY DOOR / R&R FWD ENTRY SLIDE PER MT# 725-61-06 POS: FWD ENTRY GRB#: 929658 PART# ON 5A3307-7 S/N # ON: BNG30563 PART # OFF: 5A3307-7 S/N OFF: BNG26798ISSUE# 3380896
